# SDR CAL951043

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99763
- Make and model: Boeing 727227
- Aircraft serial: 20772
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Part time: 24,872 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 0384 - INSPECTION FOUND THE COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  THE COCKPIT EMERGENCY EXIT LIGHT WAS REMOVED AND REPLACED.  (X)
